Exact averages of central values of triple product L-functions

Feigon, Brooke and Whitehouse, David (2010) Exact averages of central values of triple product L-functions. International Journal of Number Theory, 6 (7). pp. 1609-1624. ISSN 1793-0421

[img] PDF (tripleproduct.pdf)
Download (296kB)

Abstract

We obtain exact formulas for central values of triple product L-functions averaged over newforms of weight 2 and prime level. We apply these formulas to non-vanishing problems. This paper uses a period formula for the triple product L-function proved by Gross and Kudla.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 21 Jul 2020 23:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/18587
DOI: 10.1142/S179304211000368X

Actions (login required)

View Item View Item